Preliminary versions of some of my papers

  1. M. Petkovšek, H. Zakrajšek: Solving recurrence equations with polynomial coefficients.
  2. S. A. Abramov, M. Petkovšek: On polynomial solutions of linear partial differential and (q-)difference equations.
  3. S. A. Abramov, H. Q. Le, M. Petkovšek: Polynomial ring automorphisms, rational (w,sigma)-canonical forms, and the assignment problem.
  4. A. Orbanić, M. Petkovšek, T. Pisanski, P. Potočnik: A note on enumeration of 1-vertex maps.
  5. A. Bressler, T. Greenwood, R. Pemantle, M. Petkovšek: Quantum random walk on the integer lattice: examples and phenomena.
  6. M. Petkovšek, H. Zakrajšek: Enumeration of I-graphs: Burnside does it again.
  7. M. Petkovšek, H. S. Wilf: On a conjecture of Ira Gessel.
  8. S. A. Abramov, M. Petkovšek: Gosper's algorithm, Accurate Summation, and the discrete Newton-Leibniz formula.
  9. S. A. Abramov, M. Petkovšek: Solution spaces of H-Systems and the Ore-Sato Theorem.
  10. H. Zakrajšek, M. Petkovšek: Pascal-like determinants are recursive.
  11. M. Petkovšek, T. Pisanski: Combinatorial interpretation of unsigned Stirling and Lah numbers.
  12. M. Bousquet-Mélou, M. Petkovšek: Walks confined in a quadrant are not always D-finite.
  13. S. A. Abramov, M. Petkovšek: On the structure of multivariate hypergeometric terms.
  14. S. A. Abramov, M. Petkovšek: Minimal decomposition of indefinite hypergeometric sums (with corrected dcert).
  15. S. A. Abramov, M. Petkovšek: Proof of a conjecture of Wilf and Zeilberger.
  16. A. Kmet, M. Petkovšek: Gambler's ruin problem in several dimensions.
  17. M. Petkovšek, C. Weixlbaumer: A comparison of degree polynomials.
  18. M. Petkovšek: Letter graphs and well-quasi-order by induced subgraphs.
  19. M. Bousquet-Mélou, M. Petkovšek: Linear recurrences with constant cofficients: the multivariate case, Discrete Math. 225 (2000) 51-75.
  20. M. Petkovšek: The irrational chess knight, Proc. FPSAC '98, 513-522.
  21. A. Bauer, M. Petkovšek: Mixed multibasic and hypergeometric Gosper-type algorithms, J. Symb. Comp. 28 (1999) 711-736.
  22. S. A. Abramov, M. Petkovšek, A. Ryabenko: Special formal series solutions of linear operator equations, Discrete Math. 210 (2000) 3-25.
  23. I. Nemes, M. Petkovšek, H. S. Wilf, D. Zeilberger: How to do Monthly problems with your computer, Amer. Math. Monthly 104 (1997) 505 - 519.
  24. M. Petkovšek, H. S. Wilf: When can the sum of 1/p-th of the binomial coefficients have closed form?, EJC 4 (1997) 2, R21.
  25. S. A. Abramov, P. Paule, M. Petkovšek: q-Hypergeometric solutions of q-difference equations, Discrete Math. 180 (1998) 3-22.
  26. S. A. Abramov, M. Petkovšek: Special power series solutions of linear differential equations, Proc. FPSAC '96, 1-8.
  27. M. Petkovšek, H. S. Wilf: A high-tech proof of the Mills-Robbins-Rumsey determinant formula, EJC 3 (1996) 2, R19.
  28. S. A. Abramov, M. Petkovšek: D'Alembertian solutions of linear differential and difference equations, Proc. FPSAC '94, 169-174.
  29. M. Petkovšek, T. Pisanski: Counting trees, 1994.
  30. M. Petkovšek: A generalization of Gosper's algorithm, Discrete Math. 134 (1994) 125-131.
  31. M. Petkovšek, B. Salvy: Finding all hypergeometric solutions of linear differential equations, Proc. ISSAC '93, 27-33.
  32. M. Petkovšek: Hypergeometric solutions of linear recurrences with polynomial oefficients, J. Symb. Comp. 14 (1992) 243-264.